Alert archive / New York / Small Craft Advisories in 2014

Small Craft Advisory 16, NWS Buffalo, NY

February 9, 2014

NWS Buffalo, NY issued this small craft advisory at Feb 9, 2014, 3:51 PM EST. It took effect at Feb 10, 2014, 1:00 AM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2014, 3:51 PM EST (20:51 UTC)
In effect from
Feb 10, 2014, 1:00 AM EST
Expired
Feb 11, 2014, 9:34 AM EST
In force
33 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WHUS71 KBUF 092051
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
351 PM EST SUN FEB 9 2014

LOZ042-100500-
/O.NEW.KBUF.SC.Y.0016.140210T0600Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
351 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 7 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM MONDAY TO 7 AM EST
TUESDAY. 

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-100500-
/O.NEW.KBUF.SC.Y.0016.140210T0600Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
351 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 7 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM MONDAY TO 7 AM EST
TUESDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-100500-
/O.NEW.KBUF.SC.Y.0016.140210T1800Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
351 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 7 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO 7 AM EST
TUESDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
232 
WHUS71 KBUF 100236
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
936 PM EST SUN FEB 9 2014

LOZ042-101045-
/O.CON.KBUF.SC.Y.0016.140210T0600Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
936 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
7 AM EST TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-101045-
/O.CON.KBUF.SC.Y.0016.140210T0600Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
936 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
7 AM EST TUESDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-101045-
/O.CON.KBUF.SC.Y.0016.140210T1800Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
936 PM EST SUN FEB 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO
7 AM EST TUESDAY...

* WINDS...WEST 5 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
274 
WHUS71 KBUF 100837
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
337 AM EST MON FEB 10 2014

LOZ042-101645-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
337 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-101645-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
337 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-101645-
/O.CON.KBUF.SC.Y.0016.140210T1800Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
337 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM EST TUESDAY...

* WINDS...WEST 5 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
225 
WHUS71 KBUF 101438
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
938 AM EST MON FEB 10 2014

LOZ042-102245-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
938 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-102245-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
938 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-102245-
/O.CON.KBUF.SC.Y.0016.140210T1800Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
938 AM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM EST TUESDAY...

* WINDS...WEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
817 
WHUS71 KBUF 102018
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
318 PM EST MON FEB 10 2014

LOZ045-102130-
/O.CAN.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
318 PM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

LOZ042-110430-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
318 PM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...WEST TO NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-110430-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
318 PM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...WEST TO NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
449 
WHUS71 KBUF 110227
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
927 PM EST MON FEB 10 2014

LOZ042-111030-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
927 PM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...WEST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-111030-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
927 PM EST MON FEB 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

* WINDS...NORTHWEST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
662 
WHUS71 KBUF 110846
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
346 AM EST TUE FEB 11 2014

LOZ042-111200-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
346 AM EST TUE FEB 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS...NORTHWEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-111200-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-140211T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
346 AM EST TUE FEB 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS...NORTHWEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
531 
WHUS71 KBUF 111133
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
633 AM EST TUE FEB 11 2014

LOZ042-111500-
/O.EXT.KBUF.SC.Y.0016.000000T0000Z-140211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
633 AM EST TUE FEB 11 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-111500-
/O.EXT.KBUF.SC.Y.0016.000000T0000Z-140211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
633 AM EST TUE FEB 11 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
137 
WHUS71 KBUF 111434
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
934 AM EST TUE FEB 11 2014

LOZ042>044-111545-
/O.CAN.KBUF.SC.Y.0016.000000T0000Z-140211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
934 AM EST TUE FEB 11 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW ADVISORY LEVELS...THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

JJR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 3:42 PM EST, 9 minutes earlier.

Area forecast discussion, Feb 9, 3:42 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
342 PM EST SUN FEB 9 2014

.SYNOPSIS...
A WEAK AREA OF LOW PRESSURE WILL EXIT THE AREA THIS EVENING WITH
LIGHT SNOW TAPERING OFF TO FLURRIES FROM WEST TO EAST. LAKE EFFECT
SNOW WILL DEVELOP SOUTH AND EAST OF LAKE ONTARIO TONIGHT AND
CONTINUE THROUGH TUESDAY MORNING BEFORE FINALLY DIMINISHING AS HIGH
PRESSURE BUILDS INTO THE LOWER GREAT LAKES REGION. TEMPERATURES WILL
REMAIN WELL BELOW AVERAGE THROUGH MIDWEEK BEFORE THE POSSIBILITY OF
SOME MODERATION BY THURSDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
STEADY LIGHT SNOW CONTINUES ACROSS THE ENTIRE REGION THIS AFTERNOON.
THE MID LEVEL TROUGH WILL MOVE EAST OF THE AREA EARLY THIS
EVENING...TAKING DPVA AND UPPER LEVEL DIVERGENCE INTO NEW ENGLAND.
THIS WILL ALLOW THE STEADY LIGHT SNOW TO TAPER OFF FROM WEST TO EAST
DURING THE EARLY TO MID EVENING. BEFORE IT DOES...THERE MAY BE
ANOTHER INCH OR SO ACROSS CENTRAL NY AND THE NORTH COUNTRY. BEHIND
THE MAIN AREA OF SYNOPTIC LIGHT SNOW...INCREASING NORTHWEST FLOW IN
THE BOUNDARY LAYER MAY BRIEFLY ALLOW SOME UPSLOPE TO LINGER THROUGH
MID EVENING ACROSS THE CHAUTAUQUA RIDGE WITH AN EXTRA INCH OR SO OF
ACCUMULATION. ELSEWHERE EXPECT JUST A SPOTTY DUSTING AS SCATTERED
SNOW SHOWERS MOVE THROUGH THE NORTHWEST FLOW.

OUR ATTENTION THEN TURNS BACK TO THE MESOSCALE...AS THE LAKE EFFECT
MACHINE MAKES ANOTHER APPEARANCE. UNLIKE MOST OF THE EVENTS THIS
YEAR...THIS ONE WILL BE ON WNW FLOW MOST OF THE TIME. BY MID TO LATE
EVENING BOUNDARY LAYER FLOW WILL ADJUST TO THE WNW AND BECOME BETTER
ALIGNED. LAKE INDUCED INSTABILITY INCREASES...WITH EQUILIBRIUM
LEVELS RISING TO AROUND 9K FEET OVERNIGHT. CLOUD MICROPHYSICS LOOK
GOOD WITH SUPERSATURATION WITH RESPECT TO ICE IN THE CLOUD BEARING
LAYER AND A FAVORABLE TEMPERATURE RANGE FOR DENDRITIC CRYSTAL GROWTH.

IT MAY TAKE AWHILE FOR THE BAND TO ORGANIZE OVERNIGHT AS THE
BOUNDARY LAYER FLOW ADJUSTS AND ALIGNS BEHIND THE DEEPENING LOW OFF
THE NEW ENGLAND COAST. EVENTUALLY EXPECT A GOOD BAND OF CONVERGENCE
TO DEVELOP LATE TONIGHT FROM THE MONROE COUNTY SHORE INTO WAYNE
COUNTY...WHERE IT WILL REMAIN THROUGH MID MORNING MONDAY. ALL OF OUR
LOCALLY RUN WORKSTATION WRF MODELS...AND THE SUNY STONY BROOK WRF
ARE IN GOOD AGREEMENT THROUGH MONDAY. EXPECT SOME DISORGANIZED LAKE
EFFECT TO DEVELOP BY MID TO LATE EVENING ACROSS ORLEANS AND MONROE
COUNTIES. THIS MAY DROP A QUICK INCH OR TWO. THIS ACTIVITY WILL
EVENTUALLY CONSOLIDATE INTO A BAND BY LATE TONIGHT IN THE TYPICAL
LOCATIONS FROM THE MONROE COUNTY LAKESHORE TO THE EASTERN SUBURBS OF
ROCHESTER AND INTO WESTERN WAYNE COUNTY. IT WILL REMAIN THERE
THROUGH MONDAY MORNING BEFORE LIFTING NORTHEAST ACROSS WAYNE COUNTY
AND INTO NORTHERN CAYUGA AND SOUTHERN OSWEGO COUNTIES DURING THE
AFTERNOON.

THE GREATEST AMOUNTS THROUGH LATE MONDAY AFTERNOON SHOULD BE FROM
FAR NORTHEAST MONROE COUNTY INTO WESTERN WAYNE COUNTY...WHERE A FEW
SPOTS MAY SEE 4-6 INCHES. EASTERN WAYNE COUNTY INTO NORTHERN CAYUGA
AND OSWEGO COUNTIES MAY PICK UP 2-3 INCHES AS THE BAND REMAINS
MOBILE DURING THE AFTERNOON. ALSO EXPECT A WEAKENING TREND DURING
THE AFTERNOON WITH DIURNAL INSTABILITY OUTSIDE OF THE BAND
DISRUPTING CONVERGENCE...WHICH IS TYPICAL FOR THIS TIME OF YEAR NOW
THAT THE SUN ANGLE IS GETTING HIGHER.

WITH THE ABOVE IN MIND...WE HAVE HOISTED A LAKE EFFECT SNOW ADVISORY
FOR TONIGHT THROUGH MONDAY MORNING FOR MONROE COUNTY. FOR WAYNE
COUNTY THE ADVISORY WILL RUN FROM LATER TONIGHT RIGHT THROUGH
TUESDAY MORNING. FOR NORTHERN CAYUGA AND OSWEGO COUNTIES THE
ADVISORY WILL START ON MONDAY AND RUN THROUGH TUESDAY MORNING. THE
LATTER PART OF THIS EVENT WILL BE DISCUSSED IN THE SHORT TERM
SECTION.

OUTSIDE OF LAKE EFFECT AREAS ON MONDAY...EXPECT A FEW MORNING
FLURRIES TO GRADUALLY END. CLOUDS WILL HANG TOUGH THROUGH THE
MORNING...BUT A FEW BREAKS OF SUN MAY DEVELOP IN THE AFTERNOON FROM
THE NIAGARA FRONTIER TO ROCHESTER.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
A BROAD UPPER LEVEL TROF WILL BE ACROSS THE NORTHEASTERN STATES WHICH
WILL MAINTAIN A COLD FLOW OF ARCTIC AIR. THE MOST SIGNIFICANT
FEATURE OF NOTE WILL BE A SHORTWAVE EMBEDDED IN THIS FLOW WHICH WILL
MOVE ACROSS THE REGION ON MONDAY NIGHT. THIS WILL ENHANCE LAKE
EFFECT SNOW OFF LAKE ONTARIO...AND BRING JUST LIGHT SNOW OR FLURRIES
TO SOME OTHER AREAS.

NAM BUFKIT SHOWS A FAIRLY SHALLOW LAYER OF INSTABILITY...WITH
EQUILIBRIUM LEVELS OF 6K FT. LIKE OUR LAST EVENT...TEMPERATURES
BENEATH THIS LAYER WILL BE VERY COLD...WITH A MODEL CONSENSUS
DROPPING THE CORE OF THE SHALLOW COLD AIR DOWN TO ABOUT -23C. THIS
WILL RESULT IN SIGNIFICANT LAKE INDUCED INSTABILITY AND IT WILL BE
PLENTY COLD ENOUGH TO SUPPORT EFFICIENT SNOW GROWTH. LIMITED
MOISTURE AHEAD OF THE SHORTWAVE WILL LIMIT LAKE EFFECT SNOW...BUT
SNOW SHOULD INTENSIFY AS THE SHORTWAVE ENHANCES MID-LEVEL MOISTURE
LATER MONDAY NIGHT.

THERE IS A SIGNIFICANT DIFFERENCE IN FORECAST WIND DIRECTION...WITH
THE 06/12Z NAM WIND FORECAST MUCH MORE NORTHERLY THAN THE
RGEM/SREF/GFS SOLUTIONS. THIS WILL IMPACT THE BAND LOCATION...AND
ALSO WHETHER THERE IS ONE SINGULAR INTENSE BAND...OR MULTIPLE WEAKER
BANDS. EITHER WAY...HAVE AMPLE FORECAST CONFIDENCE TO CARRY AN
ADVISORY MONDAY NIGHT THROUGH TUESDAY MORNING. FOLLOWING A
CONSENSUS...EXPECT THE BAND WILL FOCUS NEAR FULTON MONDAY
EVENING...AND SHIFT SOUTHWARD INTO WAYNE AND NORTHERN CAYUGA
COUNTIES LATE MONDAY NIGHT BEFORE WEAKENING LATE MONDAY MORNING.
THIS BAND IS LIKELY TO BRING 4 TO 7 INCHES OF SNOW MONDAY NIGHT INTO
MONDAY MORNING. THERE REMAINS A POTENTIAL FOR LOCALLY HEAVIER
SNOWS...WHICH COULD REQUIRE AN UPGRADE IN THE FUTURE.

OTHERWISE...THE VAST MAJORITY OF LAKE ERIE IS ICE COVERED...WITH
SOME LIGHT SNOW LIKELY WITH THE SHORTWAVE ON MONDAY NIGHT FROM THE
BUFFALO METRO AREA SOUTHWARD TO WESTERN PORTIONS OF THE SOUTHERN
TIER. ACCUMULATION SHOULD BE LIGHT...MAYBE AN INCH OR TWO IN MORE
PERSISTENT LOCALIZED BANDS. MEANWHILE...TEMPERATURES WILL CONTINUE
TO BE BITTERLY COLD. WIND CHILLS WILL DROP DOWN TO AROUND 10 BELOW
ON MONDAY NIGHT...WITH LOW TEMPERATURES IN THE SINGLE DIGITS.
TEMPERATURES ON TUESDAY WILL BARELY CLIMB OUT OF THE SINGLE
DIGITS...WITH HIGHS 10 TO 15.

HIGH PRESSURE WILL BUILD ACROSS THE REGION TUESDAY NIGHT. DESPITE
MODESTLY WARMING TEMPERATURES ALOFT...THIS WILL SET UP NEARLY IDEAL
RADIATIONAL COOLING WITH A WEAK SOUTHERLY FLOW LIKELY TO KEEP SKIES
CLEAR. THIS WILL ALLOW TEMPERATURES TO DROP BELOW ZERO IN MANY AREAS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL REMAIN ACROSS THE REGION ON WEDNESDAY AND INTO
WEDNESDAY NIGHT. AFTER THIS...MODEL CONSENSUS CONTINUES TO FORECAST A
SIGNIFICANT COASTAL LOW...HOWEVER 12Z RUNS HAVE SHIFTED FURTHER EAST
WITH THE TRACK...PARTICULARLY THE ECMWF. THIS CONSENSUS TRACK KEEPS
THE LOW TO OUR EAST...AND THIS SEEMS CLIMATOLOGICALLY REASONABLE. AS
A RESULT...IT IS INCREASINGLY LIKELY THAT THURSDAY WILL REMAIN
DRY...WITH SNOW ASSOCIATED WITH THAT SYSTEM LIKELY TO STAY TO OUR
EAST...PERHAPS JUST GLANCING EASTERN PORTIONS OF THE CWA.

FOR OUR REGION...THE NEXT ROUND OF SNOW SHOULD COME WITH AN UPPER
LEVEL TROF WHICH IS FORECAST TO MOVE ACROSS THE REGION IN THE
THURSDAY NIGHT TIMEFRAME. THIS WILL BRING THE CHANCE FOR SOME
GENERAL SNOW...AND ALSO SOME LAKE EFFECT SNOW OFF LAKE ONTARIO
BEHIND IT. CONFIDENCE IN TIMING THIS SYSTEM IS LOW...GIVEN
DIFFERENCES IN HOW THE GGEM/ECMWF/GFS HANDLE THE EXITING COASTAL
SYSTEM. TIMING DIFFERENCES ASIDE...DO HAVE CONFIDENCE THAT THE
SHORTWAVE WILL CROSS...AND THAT ANOTHER ROUND OF ARCTIC AIR WILL
BUILD IN BEHIND IT.

EXPECT HIGH PRESSURE TO BRIEFLY BUILD IN...PROBABLY ON SATURDAY.
THEN THE NEXT SYSTEM WILL APPROACH SUNDAY...WITH THE GFS
CONSIDERABLY FASTER THAN THE ECMWF. FOR NOW...THIS SUPPORTS CHANCE
POPS.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
STEADY LIGHT SNOW WILL CONTINUE THROUGH LATE AFTERNOON WITH
WIDESPREAD IFR VSBY AND MVFR CIGS. SOME IFR CIGS MAY ALSO DEVELOP
ACROSS THE HIGHER TERRAIN OF THE SOUTHERN TIER AND FINGER LAKES
DURING AND JUST AFTER THE PEAK IN SNOWFALL RATES FROM MID AFTERNOON
THROUGH EARLY EVENING. THE SNOW WILL TAPER OFF TO SCATTERED FLURRIES
AND LIGHT SNOW SHOWERS FROM WEST TO EAST THIS EVENING. VSBY WILL
RETURN TO VFR OVERNIGHT IN MOST AREAS. CIGS WILL LAG BEHIND...WITH
MVFR ACROSS LOWER ELEVATIONS IMPROVING TO VFR OVERNIGHT. MVFR CIGS
WILL LINGER ACROSS THE HIGHER TERRAIN THROUGH AT LEAST MONDAY
MORNING WITH WNW UPSLOPE FLOW.

LOCAL LAKE EFFECT SNOW WILL DEVELOP SOUTH AND SOUTHEAST OF LAKE
ONTARIO BY LATE EVENING...THEN CONTINUE THROUGH MONDAY. THIS MAY
INITIALLY CLIP KROC WITH SOME SNOW FOR A FEW HOURS LATE THIS
EVENING...THEN SHOULD FOCUS JUST NORTHEAST OF THE AIRFIELD LATER
TONIGHT. ON MONDAY THE BAND WILL LIFT FURTHER NORTHEAST TO OSWEGO
COUNTY NEAR KFZY BY AFTERNOON.

OUTLOOK...
TUESDAY...MAINLY VFR. SOME MVFR/IFR IN LAKE EFFECT SNOW SOUTHEAST OF
LAKE ONTARIO.
WEDNESDAY...VFR.
THURSDAY AND FRIDAY...A CHANCE OF SNOW. IFR POSSIBLE IF THE SNOW
MATERIALIZES.

&&

.MARINE...
WEST TO NORTHWEST WINDS WILL INCREASE TONIGHT AND MONDAY AS LOW
PRESSURE DEEPENS OFF THE NEW ENGLAND COAST AND HIGH PRESSURE BUILDS
INTO THE UPPER MISSISSIPPI VALLEY...ALLOWING THE PRESSURE GRADIENT
TO TIGHTEN ON THE LOWER LAKES. THIS WILL PRODUCE SMALL CRAFT
ADVISORY CONDITIONS ON LAKE ONTARIO. MODERATE WEST TO NORTHWEST
WINDS WILL CONTINUE THROUGH MONDAY NIGHT BEFORE HIGH PRESSURE BUILDS
OVERHEAD ON TUESDAY AND ALLOWS WINDS AND WAVES TO SUBSIDE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY FROM 9 AM MONDAY TO 10 AM EST
     TUESDAY FOR NYZ005-006.
     LAKE EFFECT SNOW ADVISORY FROM 11 PM THIS EVENING TO 10 AM EST
     TUESDAY FOR NYZ004.
     LAKE EFFECT SNOW ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST
     MONDAY FOR NYZ003.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM MONDAY TO 7 AM EST TUESDAY FOR
         LOZ042>044.
         SMALL CRAFT ADVISORY FROM 1 PM MONDAY TO 7 AM EST TUESDAY
         FOR LOZ045.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...HITCHCOCK
MARINE...HITCHCOCK
Hazardous weather outlook, Feb 9, 12:43 PM EST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1243 PM EST SUN FEB 9 2014

NYZ001-002-007-008-010>014-019>021-085-101745-
NIAGARA-ORLEANS-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
1243 PM EST SUN FEB 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ005-006-101745-
NORTHERN CAYUGA-OSWEGO-
1243 PM EST SUN FEB 9 2014

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 9 AM MONDAY TO 10 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004-101745-
WAYNE-
1243 PM EST SUN FEB 9 2014

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
10 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003-101745-
MONROE-
1243 PM EST SUN FEB 9 2014

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
10 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-101745-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1243 PM EST SUN FEB 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 12:43 PM ESTLake Effect Snow AdvisoryBUFCayuga, Monroe, Niagara, Orleans, Oswego, Wayne48 hr

Nearby

Small Craft Advisories in New York, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.